Document Type

Article

Publication Date

2016

Publication Source

Advances in Dynamical Systems and Applications

Abstract

The objective of this paper is to study the periodicity properties of functions that arise in quantum calculus, which has been emerging as an important branch of mathematics due to its various applications in physics and other related fields. The paper has two components. First, a relation between two existing periodicity notions is established. Second, the existence of periodic solutions of a q-Volterra integral equation, which is a general integral form of a first order q-difference equation, is obtained. At the end, some examples are provided. These examples show the effectiveness of the relation between the two periodicity notions that is established in this paper.

Inclusive pages

67-80

ISBN/ISSN

0973-5321

Document Version

Published Version

Comments

This document has been made available for download in accordance with the journal's open access policy. This document can be viewed in its original form on the journal's website here.

Permission documentation on file.

Publisher

Research India Publications

Volume

11

Issue

1

Volume

11

Issue

1

Place of Publication

Delhi, India

Peer Reviewed

yes


Share

COinS